# SDR VNAA202101181112

- Difficulty date: January 15, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 42,495 hours, 31,939 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Adc
- Part number: 8220372436
- Part serial: FMCT
- Condition: Failed
- Location: First Officer'S
- Part time: 41,861 hours, 31,118 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, CREW ENCOUNTERED ISSUES WITH THE ADC ON THE FO SIDE.  EFIS COMP MON, IAS, AND ALT ALL FLAGGED IMMEDIATELY.  CREW DECLARED AN EMERGENCY AND RETURNED TO CLT.  R & R ADC2 (RT), IAW CRJ 700 AMM 34-13-01-000/400-801.  OPERATIONS CHECKED, IAW CRJ 700 AMM 34-13-01-740-801, OPERATIONS CHECK GOOD.
